# SDR ASAA2016120819075

- Difficulty date: December 8, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,225 hours, 11,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SUPPORT CORRODED BS 500A - 500I, RBL 48 - 55. ACFT GROUNDED. REMOVED DAMAGE IAW SRM 53-00-53-1A-2.2.D.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.4.A. REPAIRED DAMAGE SECTION IAW SRM 53-00-53-2R-5.
